MathSciNet Relay Station
MathSciNet bibliographic data
MR50243 (14,299e) 62.0X
Kiefer, J.; Wolfowitz, J. Stochastic estimation of the maximum of a regression function. Ann. Math. Statistics 23, (1952). 462–466.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement